# SDR AALA20011339

- Difficulty date: June 21, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR BEAM CORRODED, STATION 1160-1205.  INSTALLED NEW DOOR BEAM SRM 51-30-5 FIG 2.  (M)
